MathSciNet Relay Station
MathSciNet bibliographic data
MR2123096 93B36 (60J75 68M12 93B52 93C83)
Seiler, Pete; Sengupta, Raja An $H_\infty$ approach to networked control. IEEE Trans. Automat. Control 50 (2005), no. 3, 356–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement